# SDR ASAA2023062243701

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 5,623 hours, 1,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS R1 GIRT BAR DIFFICULT TO ARM AND DISARM. GROUNDED - YES. ADJUSTED GIRT BAR BRACKET AS REQUIRED AND CLEANED GIRT BAR LATCHED AS NEEDED. ARMED AND DISARMED R1 DOOR SLIDE GIRT BAR AND OPS CHECK NORMAL.
